# SDR 02FDEA00891

- Difficulty date: November 26, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY ON SHEAR TIE BS 720E BETWEEN STR 28 LT & 28 RT. REPAIRED SHEAR TIE IAW SRM 53-10-4  FIG 15 AND EA 7-5310-68106.
